View : 170 Download: 0

A note on geometric ergodicity of a multiple threshold AR(1) processes on the boundary region with application to integrated m-m processes

Title
A note on geometric ergodicity of a multiple threshold AR(1) processes on the boundary region with application to integrated m-m processes
Authors
Lee O.Shin D.W.
Ewha Authors
이외숙신동완
SCOPUS Author ID
이외숙scopus; 신동완scopus
Issue Date
2007
Journal Title
Economics Letters
ISSN
0165-1765JCR Link
Citation
vol. 96, no. 2, pp. 226 - 231
Indexed
SSCI; SCOPUS WOS scopus
Abstract
We consider a multiple threshold AR(1) model and prove geometric ergodicity of the process on the boundary region and, as an application, we obtain geometric ergodicity of a class of integrated m-m processes. © 2007 Elsevier B.V. All rights reserved.
DOI
10.1016/j.econlet.2007.01.007
Appears in Collections:
자연과학대학 > 통계학전공 > Journal papers
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE